# SDR DALA13004233213

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT PASSENGER ENTRANCE LOWER DOOR SILL AT FWD FR68 GIRT BAR & INBD HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00. BLENDED AREA MEASURES L=1.5" W= 1.0" D=.110" AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101. REMOVED FLOORBEAM Y-1292 FROM FR64-FR70 FOR ACCESS IAW SRM 51-42-11. REPLACED R-2 DOOR SILL IAW SRM 51-42-11. RE-INSTALLED Y-1292 FLOORBEAM FROM FR64-70 IAW SRM 51-42-11. DOOR SILL INSTALLATION ACCOMPLISHED IAW DWG D53480020.
